# SDR HNAAA20211004733

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 47,075 hours, 44,457 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  621     52-71  2482261  02OCT21  OAJ  CLOSE
      BAG DOOR INDICATION ON TAKE OFF
      MEL   02OCT21  13:17  OAJ  C27509  52-3-2
            BAGGAGE DOOR WARNING / POSITION WARNING
FACT  03OCT21  01:28  SBY
            OPERATED BAG BAY DOOR NUMEROUS TIMES WITHOUT FAULTS. OPERATED MICRO SWITCHES BY HAND, WITHOUT NOTICEABLE DEFECTS. OPS CHECK GOOD. CLEAR MEL 52-3-2.
